# SDR CA960103013

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN)DURING CRUISE VIBRATION FELT. RH MAIN LANDING GEAR FIXED DOOR FOUND DAMAGED. REPLACED.
